Large Deviation Principle for Diffusion Processes in a Conuclear Space
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 381-393
Printed June 1, 2005
Nhansook Cho
Hansung University
Abstract : We consider a type of large deviation principle obtained by Freidlin and Wentzell for the solution of Stochastic differential equations in a conuclear space. We are using exponential tail estimates and exit probability of a Ito process. The nuclear structure of the state space is also used.
Keywords : large deviation, strong solution of SPDE, conuclear space, exit probability
MSC numbers : 60F10, 60B12, 60H15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd